# SDR CA981109030

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Line
- Part number: 82910010175
- Condition: Leaking
- Location: Nlg
- Part time: 22,401 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FOUND IN NOSE GEAR WHEELWELL.  NOSE GEAR DOOR ACTUATOR CLOSE LINE FOUND LEAKING.  LINE HAD A PIN HOLE CAUSED BY CORROSION.
